advertisement
Question
Posted by: Carla | 2003/03/18

Bleeding/spotting inbetween periods

I have been spotting in the middle of my cycle. I thought that maybe my contraceptive was to low a dosage and I have changed it to Triphasil. I have been on Triphasil for about one year now and the problem is still ongoing. The colour of the discharge/spotting also worries me because it appears dark like old blood. I also suffer from moderate to quite severe menstrual pain during the first two days of my period. My age is 31. I do not have any children yet.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have you had a recent internal examination and pap smear? The spotting may be unrelated to the Pill and rather be due to a local lesion. The first step would be to exclude this. In terms of your period pains, Ponstan may help if you take it for the first two days of your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: lady | 2003/03/18

Hi

I had the same problem. I was diagnosed with endometriosis. Went on the depo provera injection, has had no problems so far (for a year and a half now).

Reply to lady

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement